# SDR COMA9610269

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Condition: Malfunction
- Location: E/E Compt
- Part time: 10,259 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HEADING FLAG ON EHSI WILL NOT RESET.  REPLACED THE NR 2 AHRS COMPUTER.
